What Nurofen 10% Gel is and what it is used for
This product is called Nurofen Joint & Back Pain Relief Max Strength 10% Gel and contains Ibuprofen.
Nurofen 10% Gel contains ibuprofen and belongs to a group of medicines called non-steroid anti-inflammatory drugs (NSAIDs).
Nurofen 10% Gel is used to treat a number of painful conditions affecting the joints and muscles such as back pain, rheumatic and muscular pain, sprains, strains and sports injuries.
How to use Nurofen 10% Gel
- Nurofen 10% Gel is designed for topical (on the skin) application only. Never take the gel by mouth.
- Always use Nurofen 10% Gel exactly as the patient information leaflet tells you. You should check with your doctor or pharmacist if you are not sure.
- Check the seal is intact before first use (invert cap to break the seal). If the seal is not intact, do not use the gel.
Adults, the elderly and children over 12 years: Squeeze 2 to 5cm (i.e. 0.8 to 2 inches) of gel (equivalent to 50mg to 125mg ibuprofen) from the tube on the affected area. Massage until absorbed. Do not use more frequently than every four hours and no more than 4 times in any 24 hour period.
Nurofen 10% Gel should only be used on healthy, unbroken skin. Do not use it on or near cuts or grazes or under dressings such as plasters. Do not let any gel come in contact with your eyes. If it does, rinse your eyes with cold water and consult your doctor. Hands should be washed after applying Nurofen 10% Gel unless they are the site of treatment. Do not use on the genital area.
If the condition does not improve after two weeks use, or becomes worse at any time, speak to your doctor or pharmacist.
What does Nurofen 10% Gel contain
The active substance is ibuprofen. The other ingredients are hydroxyethylcellulose (E1525) sodium hydroxide (E524), benzyl alcohol (E1519), isopropyl alcohol, purified water.
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
FlexiSEQ Max Strength For Osteoarthritis - 50gAlternative Pain ReliefIn stock
FlexiSEQ For Joint Wear & Tear - 50gAlternative Pain ReliefIn stock
A.Vogel Atrogel Arnica Gel - 100mlAlternative Pain ReliefIn stock
Phorpain Ibuprofen 5% Gel - 50gAlternative Pain ReliefIn stock
4head Headache Relief Stick - 3.6gAlternative Pain ReliefIn stock
Savlon Dual Action Gel - 20gAlternative Pain ReliefIn stock
FlexiSEQ For Joint Wear & Tear - 100gAlternative Pain ReliefIn stock
Voltarol Heat Patch Non Medicated Pain Relief - 2 PatchesAlternative Pain ReliefIn stock
Savlon Burns And Scalds Cream - 30gAlternative Pain ReliefIn stock
Aloclair Mouth Ulcer Treatment Plus Mouthwash - 120mlAlternative Pain ReliefIn stock
Nelsons Arnicare - Arnica Skin Cream For Bruise Relief - 50gAlternative Pain ReliefIn stock
Vitabiotics Jointace Muscle And Joint Gel - 75mlAlternative Pain ReliefIn stock
More products from this brand
Nurofen Express Max Strength 400mg Liquid Capsules - 20 PackPain ReliefOut of stock
Nurofen Day & Night Cold & Flu 200mg/5mg - 16 TabletsColds, Coughs & FluIn stock
Nurofen Pain Relief 200mg Capsules - 12 PackPain ReliefIn stock
Nurofen Pain Relief 200mg Capsules - 16 PackPain ReliefIn stock
Nurofen 200mg Tablets - 24 PackPain ReliefOut of stock
Nurofen 200mg Tablets - 16 PackPain ReliefIn stock
Nurofen Pain Relief 200mg Capsules - 24 PackPain ReliefOut of stock
Nurofen Express Max Strength 400mg Liquid Capsules - 10 PackPain ReliefOut of stock
Nurofen 200mg Tablets - 96 PackPain ReliefOut of stock
Nurofen 200mg Tablets - 12 PackPain ReliefIn stock
Nurofen Back Pain Relief - 24 x 300mg CapsulesPain ReliefOut of stock
Nurofen Plus (12.8mg/200mg) - 24 TabletsPain ReliefOut of stock
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.